| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/05/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zlb00 19.0 diopter was explanted due the patient's intolerance of glare.No further information was provided.
Additional Manufacturer Narrative
Additional information: through follow-up it was learned that the lens was explanted from a female patient's right eye.The lens was replaced with a model zxr00 18.5 diopter iol.An incision enlargement was required and a 10-0 vicryl suture was used.There was no vitrectomy reported.(b)(6).Gender/sex: female.(b)(6).(b)(4).Device available for evaluation ¿ yes, returned to manufacturer on 02/23/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.